# SDR CALA9701026

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FUSELAGE SKIN AT AFT UPPER CORNER OF L-2 DOOR, STA 986, S7L.  THE CRACK WAS ROUTED OUT, DOUBLER AND FILLERS WERE FABRICATED AND INSTALLED IAW ECRA 5310-03510, SRM 51-30-2, AND BOEING DRAWING 65C35747.
